IMECH-IR  > 流固耦合系统力学重点实验室
Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components
da Veiga HB; Yang JQ(杨佳琪)
Corresponding Authorda Veiga, Hugo Beirao(bveiga@dma.unipi.it)
Source PublicationADVANCES IN NONLINEAR ANALYSIS
2019-03-01
Volume9Issue:1Pages:633-643
ISSN2191-9496
AbstractH.-O. Bae and H.J. Choe, in a 1997 paper, established a regularity criteria for the incompressible Navier-Stokes equations in the whole space R-3 based on two velocity components. Recently, one of the present authors extended this result to the half-space case R-+(3). Further, this author in collaboration with J. Bemelmans and J. Brand extended the result to cylindrical domains under physical slip boundary conditions. In this note we obtain a similar result in the case of smooth arbitrary boundaries, but under a distinct, apparently very similar, slip boundary condition. They coincide just on flat portions of the boundary. Otherwise, a reciprocal reduction between the two results looks not obvious, as shown in the last section below.
KeywordNavier-Stokes equations Slip boundary conditions No flat boundaries Two components regularity criterium
DOI10.1515/anona-2020-0017
Indexed BySCI
Language英语
WOS IDWOS:000476653300001
WOS KeywordWEAK SOLUTIONS ; INTERIOR REGULARITY
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
Funding ProjectFCT (Portugal)[UID/MAT/04561/2019]
Funding OrganizationFCT (Portugal)
Classification一类
Ranking2
Citation statistics
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/79480
Collection流固耦合系统力学重点实验室
Recommended Citation
GB/T 7714
da Veiga HB,Yang JQ. Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components[J]. ADVANCES IN NONLINEAR ANALYSIS,2019,9(1):633-643.
APA da Veiga HB,&杨佳琪.(2019).Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components.ADVANCES IN NONLINEAR ANALYSIS,9(1),633-643.
MLA da Veiga HB,et al."Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components".ADVANCES IN NONLINEAR ANALYSIS 9.1(2019):633-643.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[da Veiga HB]'s Articles
[杨佳琪]'s Articles
Baidu academic
Similar articles in Baidu academic
[da Veiga HB]'s Articles
[杨佳琪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[da Veiga HB]'s Articles
[杨佳琪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.